# SDR SWAA2022120277599

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 16,508 hours, 8,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK CHARGER M01675 IAW AMM 33-51-06 OPS CHECK GOOD.
